# SDR 98ZZZX3172

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23948
- Make and model: Bbavia 7BCM
- Aircraft serial: 7AC2631
- System (JASC): 2701 · Control Column Section
- Part: Socket
- Part number: 2705
- Condition: Cracked
- Location: Control Stick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CONTROL STICK SOCKET ASSY HORIZONTAL CRACK THROUGH CASTING AT BEARING BOSS ON LEFT SIDE OF CASTING.  ITEM FOUND DURING ANNUAL INSPECTION.  CONTROL STICK HAD EXCESSIVE AILERON CONTROL PLAN.  SUSPECT AREA ABOUT THE BEARING BOSS IS CAST THIN.  AILERON LOADS CONCENTRATING IN THIS AREA.  AIRCRAFT HAD BEEN USED FOR DUSTER APPLICATIONS 20 YEARS.
